# SDR USAA2013122300019

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 41,301 hours, 15,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLASHLIGHT AT DOOR 2R NOT BLINKING.  REPLACED EMERGENCY FLASHLIGHT BATTERY AT 2R DOOR, OPERATIONS CHECKED OK.
